Post Number: 1
|Posted on Sunday, November 13, 2011 - 12:39 am: ||
I had my transplant in '95 and have been taking pills for probably around 10-12 years. This past week I have realized that every time I go to take my meds its hard for me to swallow, and makes me feel like im going to gag/vomit. Has anyone felt this before?
Post Number: 5108
|Posted on Sunday, November 13, 2011 - 08:09 am: ||
I have problems with allergies sometimes, and I know that when I try to swallow my pills, sometimes, they just decide to hang out in my throat on the way down. That is why I will have something close to drink just in case.
Post Number: 176
|Posted on Tuesday, November 15, 2011 - 05:56 pm: ||
yes I have this sometimes
they get stuck to the roof of my mouth or teeth
try putting them at the back of your tongue and take a drink then hold your head up and swallow hard
Post Number: 59
|Posted on Wednesday, November 16, 2011 - 10:24 am: ||
You may want to try putting the pills in applesauce crush the ones you can the others "hide" them in a teaspoon of the applesauce.
If you don't like applesauce try pudding or even mashed potatoes.
My MIL has problems swallowing pills and this is what we do for her.
Before crushing any of your pills make sure it is safe to do so as some pills should never be crushed or split.
|First cadaver kidney 09/29/1982 due to Alports |
2nd cadaver kidney.07/07/1984
On 05/16/1994 I stopped the anti-rejection drugs (I still take Prednisone).
See my post " Getting Off Antirejection drugs"
AS OF 08/15/2011
BUN:26Calculated GFR: 23.5